Dressed Langmuir solitons

Deeskow, P. ; Schamel, H. ; Rao, N. N. ; Yu, M. Y. ; Varma, R. K. ; Shukla, P. K. (1987) Dressed Langmuir solitons The Physics of Fluids, 30 (9). pp. 2703-2707. ISSN 0031-9171

Full text not available from this repository.

Official URL: http://pof.aip.org/resource/1/pfldas/v30/i9/p2703_...

Related URL: http://dx.doi.org/10.1063/1.866035


The existence of a two-parameter set of dressed Langmuir solitons is shown numerically, resolving a discrepancy among earlier investigations.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Solitons; Plasma Waves; Plasma; Numerical Solution; Nonlinear Problems
ID Code:58364
Deposited On:31 Aug 2011 06:15
Last Modified:31 Aug 2011 06:15

Repository Staff Only: item control page